Translator Disclaimer
2019 Almost complex structures on connected sums of complex projective spaces
Oliver Goertsches, Panagiotis Konstantis
Ann. K-Theory 4(1): 139-149 (2019). DOI: 10.2140/akt.2019.4.139

Abstract

We show that the m -fold connected sum m # 2 n admits an almost complex structure if and only if m is odd.

Citation

Download Citation

Oliver Goertsches. Panagiotis Konstantis. "Almost complex structures on connected sums of complex projective spaces." Ann. K-Theory 4 (1) 139 - 149, 2019. https://doi.org/10.2140/akt.2019.4.139

Information

Received: 14 December 2017; Revised: 22 August 2018; Accepted: 15 October 2018; Published: 2019
First available in Project Euclid: 9 April 2019

zbMATH: 07051948
MathSciNet: MR3936016
Digital Object Identifier: 10.2140/akt.2019.4.139

Subjects:
Primary: 19L64 , 53C15 , 57R20

Keywords: $K\mkern-2mu$-theory , almost complex structures , Chern classes , connected sum , projective spaces , stable almost complex structure

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 1 • 2019
MSP
Back to Top